zbMATH — the first resource for mathematics

On Steenbrink’s conjecture. (English) Zbl 0712.14002
Let f be a holomorphic function on a complex manifold X. By Steenbrink, we have the spectrum Sp(f,x) of f at \(x\in f^{-1}(0)\) using the monodromy and the mixed Hodge structure on the cohomology of Milnor fiber. It is well studied in the isolated singularity case. Assume \(\dim (Sing(f))=1\). Let g be a function defined on a neighborhood of x such that \(g(x)=0\), dg\(\neq 0\) and the restriction of f to \(g^{-1}(0)\) has isolated singularity at x. Let \(f_ s\) be the restriction of f to \(g^{-1}(s)\). Then there is a \(\mu\)-constant deformation of isolated singularities for \(s\neq 0\) sufficiently small. For r large enough, \(f+g^ r\) has isolated singularity at x, and we can express \(Sp(f+g^ r,x)-Sp(f,x)\) in terms of the spectrum of \(f_ s\) and the monodromy along Sing(f). So we can calculate the spectrum of f if we know the spectrum of isolated singularity and the monodromy along Sing(f). The formula was conjectured, and proved in some cases, by Steenbrink.
Reviewer: M.Saito

14B07 Deformations of singularities
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
32G20 Period matrices, variation of Hodge structure; degenerations
Full Text: DOI EuDML
[1] Beilinson, A., Bernstein, J., Deligne, P.: Faisceaux pervers. Astérisque100 (1982) · Zbl 0536.14011
[2] Brieskorn, E.: Die Monodromie der isolierten Singularitäten von Hyperflächen. Manuscr. Math.2, 103-161 (1970) · Zbl 0186.26101 · doi:10.1007/BF01155695
[3] Deligne, P.: Théorie de Hodge I. Actes Congrès Intern. Math. 425-430 (1970); II. Publ. Math. IHES40, 5-58 (1971); III. Ibid.44, 5-77 (1974)
[4] Deligne, P.: Le formalisme des cycles évanescents, in SGA7 XIII and XIV. (Lect. Notes Math. vol. 340, pp. 82-115 and 116-164) Berlin Heidelberg New York: Springer 1973 · Zbl 0266.14008
[5] Deligne, P.: Equation différentielle à points singuliers réguliers. (Lect. Notes Math. vol. 163) Berlin Heidelberg New York: Springer 1970
[6] Kashiwara, M.: Vanishing cycle sheaves and holonomic systems of differential equations. (Lect. Notes Math., vol. 1016, pp. 136-142) Berlin Heidelberg New York: Springer 1983 · Zbl 0566.32022
[7] Malgrange, B.: Polynôme de Bernstein-Sato et cohomologie évanescente. Astérisque101-102, 243-267 (1983) · Zbl 0528.32007
[8] Saito, M.: Modules de Hodge polarisables. Publ. Res. Inst. Math. Sci.24, 849-995 (1988) · Zbl 0691.14007 · doi:10.2977/prims/1195173930
[9] Saito, M.: Mixed Hodge modules. Publ. Res. Inst. Math. Sci.26, 221-333 (1990) · Zbl 0727.14004 · doi:10.2977/prims/1195171082
[10] Saito, M.: Introduction to mixed Hodge modules. Astérisque179-180, 145-162 (1989) · Zbl 0753.32004
[11] Saito, M.: Decomposition theorem for proper Kähler morphisms. Tohoku Math. J.42, 127-148 (1990) · Zbl 0699.14009 · doi:10.2748/tmj/1178227650
[12] Saito, M.: Vanishing cycles and mixed Hodge modules. Preprint IHES, August 1988
[13] Saito, M.: Exponents and Newton polyhedra of isolated hypersurface singularities. Math. Ann.281, 411-417 (1988) · Zbl 0628.32038 · doi:10.1007/BF01457153
[14] Schmid, W.: Variation of Hodge structure: the singularity of period mapping. Invent. Math.22, 211-319 (1973) · Zbl 0278.14003 · doi:10.1007/BF01389674
[15] Steenbrink, J.: Mixed Hodge structure on the vanishing cohomology. Real and Complex Singularities (Proc. Nordic Summer School, Oslo, 1976, pp. 525-563) Alphen a/d Rijn: Sijthoff and Noordhoff 1977
[16] Steenbrink, J.: The spectrum of hypersurface singularities. Astérisque179-180, 163-184 (1989)
[17] Steenbrink, J.: Intersection form for quasi-homogeneous singularities. Compos. Math.34, 211-223 (1977) · Zbl 0347.14001
[18] Steenbrink, J.: Semicontinuity of the singularity spectrum. Invent. Math.79, 557-565 (1985) · Zbl 0568.14021 · doi:10.1007/BF01388523
[19] Varchenko, A.: Asymptotic Hodge structure in the vanishing cohomology. Math. USSR, Izv.18, 465-512 (1982) · Zbl 0489.14003
[20] Varchenko, A.: The complex exponent of a singularity does not change along strata ?=const. Funct. Anal. Appl.16, 1-9 (1982) · Zbl 0498.32010 · doi:10.1007/BF01081801
[21] Verdier, J.-L.: Spécialization de faisceaux et monodromie modérée. Astérisque101-102, 332-364 (1983) · Zbl 0532.14008
[22] Siersma, D.: The monodromy of a series of hypersurface singularities. Comment. Math. Helv.65, 181-197 (1990) · Zbl 0723.32015 · doi:10.1007/BF02566602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.